# SDR HEEA0014747

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 35712519131
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL INDICATOR WILL NOT INDICATE.
